$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Mersynofen Paracetamol & Ibuprofen 12 Tablets
  Product ID: 82601

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Mersynofen Paracetamol & Ibuprofen 12 Tablets

Mersynofen Paracetamol & Ibuprofen 12 Tablets

Product ID: 82601
$3.69
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

Information

WARNING - This product should not be used by any person over the Age of 65 years or under 12 years of age.

General Information

Temporary relief of short term acute pain and/or inflammation.

Temporary relief of short term acute pain and/or inflammation associated with: headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, muscular aches and pains,
period pain, sore throat, tennis elbow, rheumatic pain and arthritis, and the aches and pains associated with colds and flu.

Mersynofen is able to help you control pain because it has a dual-action formula, combining the strength of two active ingredients in a single tablet: ibuprofen and paracetamol. Ibuprofen belongs to a group of medicines called non-steroidal anti- inflammatory drugs (NSAIDs), and works to reduce fever and inflammation. Paracetamol works to stop the pain messages from getting through to the brain to reduce pain as well as fever.

Warnings

Do not use is you have any of the following conditions:
• liver or kidney disease
• heart problems
• asthma
• a stomach ulcer or duodenal ulcer or if you have had either of these conditions or gastric bleeding or other gastrointestinal diseases in the past
• recently vomited blood or material that looks like coffee grounds
• recently bled from the back passage (rectum), had black sticky bowel motions or bloody diarrhoea

Do not take Mersynofen if you are pregnant or plan to become pregnant.
Do not take Mersynofen after the expiry date printed on the pack or if the packaging is torn or shows signs of tampering.
If it has expired or is damaged, return it to your pharmacist for disposal.
Do not take Mersynofen if you are aged 65 years or older.
Do not give Mersynofen to children aged under 12 years.
Do not take Mersynofen if you are taking any other product containing paracetamol, ibuprofen or other NSAIDs or if you are taking any other medicine for pain relief.
If you are not sure whether you should start taking Mersynofen, talk to your pharmacist or doctor. • If an overdose is taken or suspected ring the Poison Information Centre (Australia 13 11 26) or go to hospital straight away even if you feel well because of the risk of delated, serious liver damage.
• This preperation is for the relief of minor and temporary ailments and should be used strictly as directed.
• If you get an allergic reaction stop takin and see your doctor immediately.

Ingredients

Ibuprofen 200mg
Paracetamol 500mg
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
Customers Who Bought This Product Also Bought...